# SDR ASOA201906287087

- Difficulty date: July 18, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1456800431
- Part serial: 327
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  LT I/B FLAP HAS DELAM DAMAGE.  CORRECTIVE ACTION:  REPAIRED LT I/B FLAP CORE DAMAGE AND SKIN IN ACCORDANCE WITH SRM 57-52-00 (STEP 6) OHMS CHECK GOOD.
